JournalsjemsVol. 23, No. 11pp. 3625–3678

Multiplicities of cohomological automorphic forms on GL2\mathrm{GL}_2 and mod pp representations of GL2(Qp)\mathrm{GL}_2(\mathbb{Q}_p)

  • Yongquan Hu

    Morningside Center of Mathematics, Beijing, China
Multiplicities of cohomological automorphic forms on  $\mathrm{GL}_2$ and mod $p$ representations of $\mathrm{GL}_2(\mathbb{Q}_p)$ cover

This article is published open access under our Subscribe to Open model.

Abstract

We prove a new upper bound for the dimension of the space of cohomological automorphic forms of fixed level and growing parallel weight on GL2\mathrm{GL}_2 over a number field which is not totally real, improving the one obtained in [Ann. of Math. (2) 175 (2012)]. The main tool of the proof is the mod pp representation theory of GL2(Qp)\mathrm{GL}_2(\mathbb{Q}_p) as started by Barthel–Livné and Breuil, and developed by Paškūnas.

Cite this article

Yongquan Hu, Multiplicities of cohomological automorphic forms on GL2\mathrm{GL}_2 and mod pp representations of GL2(Qp)\mathrm{GL}_2(\mathbb{Q}_p). J. Eur. Math. Soc. 23 (2021), no. 11, pp. 3625–3678

DOI 10.4171/JEMS/1078